my daughter is 4years old and had a slight ear infection the doctor at the emerg dept. prescribed her the amoxicilan for 10days at 10mls each time she took it once in the moring and once at night each with food
my question is she broke out in a full body rash from head to toe can she now be allergic to certin foods and if so which ones do you know of
yes, it's possible she is allergic to some foods, but I would think it's more likely she's having an allergic reaction to the antibiotic. Even if she's had it before, she can still develop an allergy to it.
Some of the most common food allergies are:
peanuts or other nuts
I would call her pediatrician and see if he suggests stopping the amoxicillin and if so, if there is something else he can prescribe for her.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.